Ohio, 2015Flash Flooding and Flooding in Ohio, July 13 to 14, 2015
July 13 to 14, 2015 · NWS ILN · 15 events in 6 counties and zones
A line of thunderstorms associated with an upper level disturbance moved southeast through the Ohio Valley late on the evening of July 13th and into the morning hours of July 14th.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $10,000
- Crop damage
- None recorded
- Events
- 15
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A line of thunderstorms associated with an upper level disturbance moved southeast through the Ohio Valley late on the evening of July 13th and into the morning hours of July 14th.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Jul 13, 6:54 PM EST, 3 hours 38 minutes earlier.
Area forecast discussion, Jul 13, 6:54 PM EST, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
754 PM EDT MON JUL 13 2015
.SYNOPSIS...
MULTIPLE DISTURBANCES WILL KEEP PRECIPITATION CHANCES IN THE
FORECAST THROUGH TUESDAY EVENING. HIGH PRESSURE WILL THEN WORK
INTO THE REGION FOR THE MIDDLE OF THE WEEK.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
LINGERING STORMS ARE FIRING IN A CONVERGENT BOUNDARY BEHIND THE
LARGE SWATH OF STORMS THAT WERE OVER THE REGION EARLIER THIS
AFTERNOON. THESE STORMS ARE CURRENTLY NEAR PORTSMOUTH AND WEST OF
COLUMBUS AND HAVE A SOUTHEASTERLY TRACK. MORE STORMS UPSTREAM OF
THE REGION WILL LIKELY CONTINUE TO FIRE ON THE BOUNDARY THAT
EXISTS FROM SOUTH CENTRAL OHIO INTO CENTRAL INDIANA. THE UPSTREAM
STORMS ARE CURRENTLY NORTHWEST OF INDIANAPOLIS AND MAY PERSIST AND
BECOME MORE ORGANIZED OVER WEST CENTRAL OHIO LATE THIS
EVENING...THEN DIVE SOUTHWARD. NUMERICAL MODELS ARE STILL IN A
STATE OF FLUX WITH HOW THE UPSTREAM CONVECTION EVOLVES OVERNIGHT
BUT FORECAST CONTINUES TO LEAN HEAVILY TOWARDS THE HRRR MODEL.
IF THE LINE DEVELOPS...THE OVERNIGHT THREAT WILL PRIMARILY BE A
HEAVY RAIN POTENTIAL AND COULD CONTAIN SOME DAMAGING WINDS IN
SPOTS.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
THERE WILL BE A LULL OR A DECREASE IN PRECIPITATION FOR THE
MORNING DAYTIME HOURS ON TUESDAY ACROSS THE FA. A DISTURBANCE WILL
WORK THROUGH DURING THE AFTERNOON AND INTO THE EVENING HOURS.
EXPECT QUITE A BIT OF THUNDERSTORM ACTIVITY TO DEVELOP IN AN
UNSTABLE AIRMASS. SEVERE THUNDERSTORMS WILL AGAIN BE A THREAT AND
HAVE ADDED SEVERE MENTION INTO THE FORECAST. IN ADDITION HEAVY
RAIN WILL BE A THREAT AS WELL AND HAVE HEAVY RAIN MENTION IN THE
FORECAST...HWO...AND HAVE THE FLASH FLOOD WATCH OUT ACROSS THE
REGION. PRECIPITATION WILL TAPER OFF TUESDAY NIGHT.
EXPECT TEMPERATURES TO GET QUITE WARM ACROSS SOUTHERN PORTIONS OF
THE FA ON TUESDAY. IN ADDITION DEW POINTS WILL ALSO BE NEAR 70.
HEAT INDEX VALUES WILL NEAR 100 ACROSS EXTREME SW PORTIONS OF THE
FA.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
PERIOD BEGINS ON WEDNESDAY WITH TUESDAY/S SHORTWAVE TROUGH SHIFTING
THROUGH NEW ENGLAND AND RAPIDLY RISING HEIGHTS ALOFT ATOP BUILDING
SURFACE HIGH PRESSURE. IT APPEARS WE/LL ACTUALLY GET A COUPLE OF
DAYS WITHOUT THUNDERSTORMS ON WEDNESDAY/THURSDAY...THOUGH IT
WOULDN/T BE TOO MUCH OF A SURPRISE IF A LIGHT SHOWER DEVELOPED OVER
CENTRAL OHIO ON WEDNESDAY DUE TO LINGERING EFFECTS OF THE EJECTING
SHORTWAVE TROUGH. WEDNESDAY/THURSDAY WILL BE THE COOL DAYS OF THE
WEEK...WITH TEMPS AND HUMIDITY CLIMBING BY FRIDAY AS THE RETURN FLOW
BEGINS TO SET UP ON THE BACK SIDE OF THE HIGH PRESSURE SYSTEM AS IT
SLIDES INTO THE NORTHEAST BY FRIDAY.
PRETTY GOOD AGREEMENT THAT A WEAK SHORTWAVE TROUGH WILL SHIFT EAST
THROUGH THE GREAT LAKES AND INTO THE OHIO VALLEY ON
FRIDAY...DRAGGING A DEVELOPING WARM FRONT ACROSS THE AREA. SCATTERED
SHOWERS AND STORMS WILL BE POSSIBLE IN THE AFTERNOON - BUT THE BULK
OF THE DAY LOOKS DRY AS FORCING IS WEAK. THE WEAK LOW MOVES THROUGH
THE GREAT LAKES SATURDAY/SUNDAY WITH ILL-DEFINED SURFACE FEATURES
WASHING OUT A BIT. TEMPS WILL DEFINITELY BE WARMER THAN WE/VE SEEN
FOR THE PAST FEW WEEKS...WITH HIGHS WELL INTO THE 80S OVER THE
WEEKEND. UNFORTUNATELY SOME PRETTY STEAMY AIR COMES WITH IT - SO IT
WILL BE MUGGY. UNCERTAINTY INCREASES LATER SUNDAY INTO MONDAY AS
TROUGHING TRIES TO REASSERT ITSELF OVER THE ERN SEABOARD...AND
ANOTHER SHORTWAVE TROUGH APPROACHES FROM THE WEST. SEEMS ENOUGH
THERE WITH THE WARM/MUGGY AIR THAT LOOSELY ORGANIZED SHRA/TSRA ARE
POSSIBLE BOTH DAYS...WITH THE BETTER CHANCES ON MONDAY.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
SYSTEM MOVING THROUGH THE TAF SITES WILL BRING REDUCED
VSBYS...CIGS...WIND GUSTS...AND THUNDERSTORMS TO THE AREA AT THE
START OF THE TAF PERIOD. AFTER THIS MOVES THROUGH THERE WILL BE A
LULL AT TAF SITES EXCEPT KCVG AND KLUK WHERE SCATTERED
THUNDERSTORM ACTIVITY WILL CONTINUE. ADDITIONAL SHOWERS AND
THUNDERSTORMS MAY MOVE THROUGH OVERNIGHT ALTHOUGH THERE IS SOME
UNCERTAINTY IN LOCATION AND TIMING OF THIS FEATURE. ADDITIONAL
THUNDERSTORM ACTIVITY WILL OCCUR TUESDAY AFTERNOON AS AN UPPER
LEVEL DISTURBANCE MOVES THROUGH.
OUTLOOK...SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AT TIMES INTO
TUESDAY NIGHT.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH THROUGH TUESDAY EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...NOVAK
NEAR TERM...FRANKS
SHORT TERM...NOVAK
LONG TERM...BINAU
AVIATION...Hazardous weather outlook, Jul 13, 2:59 PM EST, 7 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
359 PM EDT MON JUL 13 2015
INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-142000-
WAYNE-FAYETTE-UNION-FRANKLIN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-LICKING-PREBLE-MONTGOMERY-
GREENE-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
359 PM EDT MON JUL 13 2015
...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE TONIGHT. ALTHOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...A FEW OF THE STORMS
MAY BE STRONG TO SEVERE. THE PRIMARY SEVERE WEATHER THREAT WILL BE
DAMAGING WINDS. IN ADDITION HEAVY RAIN MAY LEAD TO FLASH FLOODING
ISSUES.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLASH FLOOD WATCH.
THUNDERSTORMS WILL DEVELOP TUESDAY AFTERNOON INTO EARLY TUESDAY
EVENING. SOME OF THE THUNDERSTORMS MAY BE SEVERE WITH DAMAGING
WINDS AND LARGE HAIL POSSIBLE. IN ADDITION HEAVY RAINFALL MAY LEAD
TO FLASH FLOODING ISSUES.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT AND AGAIN TUESDAY
AFTERNOON INTO THE EARLY EVENING HOURS.
In the hours before
Local storm report, Jul 13, 8:27 PM EST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
927 PM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1221 PM TSTM WND DMG 5 ENE RICHMOND 39.86N 84.79W
07/13/2015 PREBLE OH AMATEUR RADIO
MULTIPLE TREES DOWN ACROSS THE COUNTY.
1237 PM TSTM WND DMG 2 SW SPRINGFIELD 39.90N 83.83W
07/13/2015 CLARK OH PUBLIC
ONE LARGE TREE DOWN CAUSED SIGNIFICANT DAMAGE TO CAR.
TIME ESTIMATED FROM RADAR.
1237 PM TSTM WND GST 2 NE ALPINE 39.57N 85.15W
07/13/2015 M54.00 MPH FAYETTE IN TRAINED SPOTTER
1237 PM TSTM WND DMG 1 WSW CONNERSVILLE 39.65N 85.16W
07/13/2015 FAYETTE IN PUBLIC
10-12 INCH LIMB DOWN ACROSS W 8TH STREET. TIME ESTIMATED
FROM RADAR.
1250 PM TSTM WND DMG 5 W BEAVERCREEK 39.74N 84.16W
07/13/2015 MONTGOMERY OH PUBLIC
ONE LARGE TREE DOWN. TIME ESTIMATED FROM RADAR.
1256 PM TSTM WND DMG XENIA 39.69N 83.94W
07/13/2015 GREENE OH PUBLIC
ONE LIMB DOWN. TIME ESTIMATED FROM RADAR.
0101 PM TSTM WND DMG 4 NNW HAMILTON 39.46N 84.58W
07/13/2015 BUTLER OH PUBLIC
LARGE TREE DOWN ON POWER LINES AT HOUGE RD AND EATON RD.
TIME ESTIMATED FROM RADAR.
0106 PM TSTM WND DMG SPRING VALLEY 39.61N 84.01W
07/13/2015 GREENE OH LAW ENFORCEMENT
TREE DOWN DUE TO THUNDERSTORM WIND ON ROXANNA NEW
BURLINGTON ROAD.
0107 PM TSTM WND DMG SPRINGBORO 39.56N 84.24W
07/13/2015 WARREN OH PUBLIC
ONE LARGE LIMB DOWN. TIME ESTIMATED FROM RADAR.
0107 PM TSTM WND DMG NEW LEBANON 39.75N 84.39W
07/13/2015 MONTGOMERY OH AMATEUR RADIO
4 TO 6 INCH DIAMETER TREE BRANCHES DOWN DUE TO WIND.
0109 PM TSTM WND DMG 5 SE MIAMISBURG 39.58N 84.21W
07/13/2015 WARREN OH PUBLIC
MODERATELY SIZED TREE SPLIT IN HALF ON BALLARD DRIVE.
TIME ESTIMATED FROM RADAR.
0117 PM TSTM WND DMG 1 NNW WILMINGTON 39.46N 83.83W
07/13/2015 CLINTON OH PUBLIC
LARGE LIMB DOWN AT WILMINGTON COURT APARTMENTS. TIME
ESTIMATED FROM RADAR.
0120 PM TSTM WND DMG 1 N WILMINGTON 39.46N 83.83W
07/13/2015 CLINTON OH PUBLIC
ONE LARGE LIMB DOWN AT MICHIGAN AVE AND B STREET.
0120 PM TSTM WND DMG 1 NE WILMINGTON 39.45N 83.82W
07/13/2015 CLINTON OH PUBLIC
TREES DOWN NEAR QUAKER WAY AND FIFE AVE. TIME ESTIMATED
FROM RADAR.
0124 PM TSTM WND DMG 3 SW WASHINGTON COURT H 39.51N 83.47W
07/13/2015 FAYETTE OH PUBLIC
MULTIPLE LARGE LIMBS DOWN ACROSS US-62. TIME ESTIMATED
FROM RADAR.
0125 PM TSTM WND DMG 1 N FINNEYTOWN 39.23N 84.52W
07/13/2015 HAMILTON OH AMATEUR RADIO
14 INCH DIAMETER BRANCH DOWN. TIME ESTIMATED FROM RADAR.
0126 PM TSTM WND DMG NORTH COLLEGE HILL 39.22N 84.55W
07/13/2015 HAMILTON OH PUBLIC
ONE LARGE TREE UPROOTED. TIME ESTIMATED FROM RADAR.
0129 PM TSTM WND DMG 4 NW COVINGTON 39.12N 84.55W
07/13/2015 HAMILTON OH PUBLIC
LARGE TREE DOWN. TIME ESTIMATED FROM RADAR.
0129 PM TSTM WND DMG 3 NNE COVINGTON 39.12N 84.48W
07/13/2015 HAMILTON OH PUBLIC
MULTIPLE LARGE TREES LIMBS DOWN NEAR GRANDVIEW AVENUE AND
FLEMING STREET. TIME ESTIMATED FROM RADAR.
0130 PM TSTM WND DMG 4 NNE COVINGTON 39.13N 84.48W
07/13/2015 HAMILTON OH BROADCAST MEDIA
TREE AND LARGE LIMBS DOWN IN EAST WALNUT HILLS DUE TO
WIND.
0130 PM TSTM WND DMG 5 N COVINGTON 39.15N 84.49W
07/13/2015 HAMILTON OH PUBLIC
SEVERAL LARGE TREES DOWN ACROSS NORTH AVONDALE AREA. TIME
ESTIMATED FROM RADAR.
0134 PM TSTM WND DMG DOWNTOWN CINCINNATI 39.10N 84.51W
07/13/2015 HAMILTON OH EMERGENCY MNGR
NUMEROUS REPORTS OF TREES AND WIRES DOWN DUE TO
THUNDERSTORM WINDS.
0134 PM TSTM WND DMG 4 NNE COVINGTON 39.13N 84.47W
07/13/2015 HAMILTON OH BROADCAST MEDIA
ONE TREE DOWN ACROSS KEYS CRESCENT NEAR MADISON RD. TIME
ESTIMATED FROM RADAR.
0134 PM TSTM WND GST SSE NEW VIENNA 39.32N 83.69W
07/13/2015 M50.00 MPH CLINTON OH PUBLIC
0136 PM TSTM WND DMG 5 WSW DEER PARK 39.19N 84.48W
07/13/2015 HAMILTON OH AMATEUR RADIO
8-10 INCH DIAMETER TREE UPROOTED NEAR THE 1100 BLOCK OF
SEYMOUR AVENUE. TIME ESTIMATED FROM RADAR.
0139 PM TSTM WND DMG FORT THOMAS 39.08N 84.45W
07/13/2015 CAMPBELL KY PUBLIC
MULTIPLE TREES AND LIMBS DOWN. TIME ESTIMATED FROM RADAR.
0139 PM TSTM WND DMG 5 N DOWNTOWN CINCINNATI 39.17N 84.50W
07/13/2015 HAMILTON OH AMATEUR RADIO
3 INCH DIAMETER BRANCHES BROKEN OFF AND A 3 FOOT DIAMETER
PORTION OF A TREE WAS SPLIT BY THE WIND. TIME ESTIMATED
FROM RADAR.
0140 PM TSTM WND DMG FORT WRIGHT 39.05N 84.54W
07/13/2015 KENTON KY BROADCAST MEDIA
TREE DOWN DUE TO WIND ON UPLAND AVENUE IN FORT WRIGHT.
0141 PM TSTM WND DMG 4 SSE COVINGTON 39.03N 84.48W
07/13/2015 CAMPBELL KY PUBLIC
LARGE TREE UPROOTED AT ALANNA DRIVE AND THEMLA LANE. TIME
ESTIMATED FROM RADAR.
0144 PM TSTM WND DMG 5 WNW BATAVIA 39.10N 84.28W
07/13/2015 CLERMONT OH PUBLIC
TREE FELL ONTO GARAGE IN EASTGATE AREA. TIME ESTIMATED
FROM RADAR.
0144 PM TSTM WND DMG 4 SE COVINGTON 39.03N 84.45W
07/13/2015 CAMPBELL KY PUBLIC
LARGE TREE DOWN NEAR US-27 AND MARTHA LANYNE COLLINS
BLVD. TIME ESTIMATED FROM RADAR.
0145 PM TSTM WND DMG 4 NNE COVINGTON 39.13N 84.48W
07/13/2015 HAMILTON OH PUBLIC
SEVERAL TREES DOWN ACROSS EAST WALNUT HILLS AREA. TIME
ESTIMATED FROM RADAR.
0145 PM TSTM WND DMG DAYTON 39.11N 84.46W
07/13/2015 CAMPBELL KY TRAINED SPOTTER
NUMEROUS LIMBS AND A FEW TREES DOWN ACROSS THE CITY.
0146 PM TSTM WND DMG FRANKFORT 39.40N 83.18W
07/13/2015 ROSS OH PUBLIC
ONE TREE LIMB DOWN. TIME ESTIMATED FROM RADAR.
0146 PM TSTM WND DMG 2 SSW HILLSBORO 39.17N 83.62W
07/13/2015 HIGHLAND OH EMERGENCY MNGR
NUMEROUS TREES DOWN ON SEVERAL HOUSES. PROUTY LANE AND
IVY HILL ROADS ALONG WITH STATE ROUTE 62. GARAGE DOOR
BLOWN IN AND WALL BLOWN OUTWARD FROM ONE
RESIDENCE...ALONG WITH SHINGLES AND SIDING RIPPED OFF.
ESTIMATED 70-75 MPH GUST.
0148 PM TSTM WND DMG BATAVIA 39.08N 84.18W
07/13/2015 CLERMONT OH PUBLIC
TREE LIMB DOWN ON FENCE. TIME ESTIMATED FROM RADAR.
0149 PM TSTM WND GST 4 ESE BURLINGTON 39.00N 84.65W
07/13/2015 E55.00 MPH BOONE KY PUBLIC
0150 PM TSTM WND DMG 3 S COVINGTON 39.04N 84.51W
07/13/2015 KENTON KY PUBLIC
LARGE TREE UPROOTED ALONG 43RD STREET. TIME ESTIMATED
FROM RADAR.
0156 PM TSTM WND DMG NEW RICHMOND 38.95N 84.28W
07/13/2015 CLERMONT OH PUBLIC
SMALL TREE UPROOTED. TIME ESTIMATED FROM RADAR.
0159 PM TSTM WND DMG WARSAW 38.79N 84.89W
07/13/2015 GALLATIN KY AMATEUR RADIO
SEVERAL 4 TO 5 INCH DIAMETER BRANCHES DOWN AND DAMAGE TO
METAL BARN ROOF. TIME ESTIMATED FROM RADAR.
0202 PM TSTM WND DMG CARROLLTON 38.68N 85.16W
07/13/2015 CARROLL KY PUBLIC
SEVERAL LARGE LIMBS DOWN ON HOUSE AND POWER LINES. TIME
ESTIMATED FROM RADAR.
0203 PM TSTM WND DMG WHEATLEY 38.61N 84.98W
07/13/2015 OWEN KY EMERGENCY MNGR
TREES DOWN ALONG ROUTE 227.
0204 PM TSTM WND DMG 2 WSW CRITTENDEN 38.77N 84.64W
07/13/2015 GRANT KY LAW ENFORCEMENT
TREES DOWN IN NORTHERN GRANT COUNTY.
0204 PM TSTM WND DMG 1 E CHILLICOTHE 39.34N 82.96W
07/13/2015 ROSS OH PUBLIC
ONE LARGE TREE DOWN IN FRONT OF MT LOGAN ELEMENTARY
SCHOOL. TIME ESTIMATED FROM RADAR.
0208 PM TSTM WND DMG SEAMAN 38.94N 83.57W
07/13/2015 ADAMS OH PUBLIC
LARGE TREE DOWN CAUSED MINOR HOUSE DAMAGE.
0208 PM TSTM WND DMG 3 N OWENTON 38.58N 84.84W
07/13/2015 OWEN KY EMERGENCY MNGR
TREES DOWN ALONG ROUTE ROUTE 127 NORTH OF OWENTON.
0210 PM TSTM WND DMG SE SEAMAN 38.94N 83.57W
07/13/2015 ADAMS OH PUBLIC
SIGNIFICANT WIND DAMAGE TO HOME.
0211 PM TSTM WND DMG FELICITY 38.84N 84.10W
07/13/2015 CLERMONT OH PUBLIC
MULTIPLE LARGE LIMBS DOWN. TIME ESTIMATED FROM RADAR.
CORRECTED REPORT.
0213 PM TSTM WND DMG GEORGETOWN 38.87N 83.90W
07/13/2015 BROWN OH PUBLIC
TREE DOWN ON HOUSE. TIME ESTIMATED FROM RADAR.
0215 PM TSTM WND DMG 3 W DRY RIDGE 38.68N 84.65W
07/13/2015 GRANT KY LAW ENFORCEMENT
TREES DOWN ALONG ROUTE 22 WEST OF DRY RIDGE.
0216 PM TSTM WND DMG 1 SE FALMOUTH 38.66N 84.32W
07/13/2015 PENDLETON KY PUBLIC
TREE DOWN NEAR KATHY LANE AND US-27. TIME ESTIMATED FROM
RADAR.
0216 PM TSTM WND DMG NNE FALMOUTH 38.68N 84.33W
07/13/2015 PENDLETON KY COUNTY OFFICIAL
LARGE TREES DOWN AND PORTION OF ROOF RIPPED OFF
STRUCTURE. TIME ESTIMATED FROM RADAR.
0220 PM TSTM WND GST 5 SW AUGUSTA 38.72N 84.07W
07/13/2015 E70.00 MPH BRACKEN KY TRAINED SPOTTER
0230 PM TSTM WND DMG MAYSVILLE 38.64N 83.75W
07/13/2015 MASON KY PUBLIC
SEVERAL TREES DOWN IN MAYSVILLE DUE TO THUNDERSTORM
WINDS.
0232 PM TSTM WND DMG LAKE WHITE 39.11N 83.03W
07/13/2015 PIKE OH TRAINED SPOTTER
SEVERAL TREES AND POWER POLES DOWN.
0232 PM TSTM WND DMG GERMANTOWN 38.65N 83.97W
07/13/2015 BRACKEN KY PUBLIC
ONE LARGE TREE DOWN. TIME ESTIMATED FROM RADAR.
0232 PM TSTM WND DMG 1 ENE LUCASVILLE 38.89N 82.97W
07/13/2015 SCIOTO OH EMERGENCY MNGR
TREE DOWN ON MOBILE HOME ON RUTH ANN DRIVE. TIME
ESTIMATED FROM RADAR.
0232 PM TSTM WND DMG 3 NNE LUCASVILLE 38.92N 82.97W
07/13/2015 SCIOTO OH EMERGENCY MNGR
TREE DOWN ON PORCH ON MILLERS RUN-FALLEN TIMBER ROAD.
TIME ESTIMATED FROM RADAR.
0233 PM TSTM WND DMG 6 NE LUCASVILLE 38.94N 82.92W
07/13/2015 SCIOTO OH EMERGENCY MNGR
TREE DOWN ON HOUSE CAUSED ROOF TO CAVE IN. TIME ESTIMATED
FROM RADAR.
0237 PM TSTM WND DMG ABERDEEN 38.67N 83.77W
07/13/2015 BROWN OH PUBLIC
TREE LIMB FELL ON TOP OF CAR. TIME ESTIMATED FROM RADAR.
0238 PM TSTM WND DMG 2 ESE MOUNT OLIVET 38.52N 84.01W
07/13/2015 ROBERTSON KY PUBLIC
NEW ROOF TORN OFF BARN AND VERY LARGE TREES DOWN. TIME
ESTIMATED FROM RADAR.
0245 PM TSTM WND DMG 1 WNW CORINTH 38.50N 84.58W
07/13/2015 GRANT KY DEPT OF HIGHWAYS
TREES BLOWN DOWN ACROSS THE COUNTY.
0248 PM TSTM WND DMG 2 SE BEECHWOOD 38.40N 84.73W
07/13/2015 OWEN KY LAW ENFORCEMENT
TREES DOWN ON HIGHWAY 227 AND ACROSS THE COUNTY.
0252 PM TSTM WND DMG BUENA VISTA 38.63N 83.26W
07/13/2015 SCIOTO OH EMERGENCY MNGR
SR 52 CLOSED AT BUENA VISTA DUE TO TREE DOWN ACROSS ROAD.
MORE THAN 50 OTHER TREES REPORTED DOWN ON ROADWAYS ACROSS
SCIOTO COUNTY.
0258 PM TSTM WND DMG 2 N MINFORD 38.89N 82.86W
07/13/2015 SCIOTO OH PUBLIC
NUMEROUS TREES DOWN ACROSS MADISON TOWNSHIP IN SCIOTO
COUNTY...ESPECIALLY ALONG WHITE GRAVEL...WARREN
HILL...RICHARD...DEWEY...AND KULP ROADS.
&&
KURZSpecial weather statement, Jul 13, 8:57 PM EST, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
957 PM EDT MON JUL 13 2015
OHZ042-140230-
DARKE OH-
957 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DARKE COUNTY UNTIL 1030
PM EDT...
AT 956 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR UNION
CITY...MOVING EAST AT 35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
LOCATIONS IMPACTED INCLUDE...
GREENVILLE...VERSAILLES...UNION CITY...ANSONIA...WEBSTER...WAYNE
LAKES...GETTYSBURG...HOLLANSBURG...PALESTINE...UNION CORNERS...SHARPS
CROSSING...STATE ROUTE 47 AT US ROUTE 127...DARKE COUNTY AIRPORT...
PIKEVILLE...ABBOTTSVILLE AND SHARPEYE.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4022 8481 4022 8480 4026 8445 4001 8445
4000 8481
TIME...MOT...LOC 0156Z 261DEG 32KT 4010 8478Special weather statement, Jul 13, 9:25 PM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT MON JUL 13 2015
OHZ042-043-051-140300-
SHELBY OH-MIAMI OH-DARKE OH-
1025 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN SHELBY...
NORTHWESTERN MIAMI AND CENTRAL DARKE COUNTIES UNTIL 1100 PM EDT...
AT 1024 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER
GREENVILLE...MOVING EAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
NICKEL SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
TROY...PIQUA...GREENVILLE...VERSAILLES...COVINGTON...BRADFORD...UNION
CITY...PLEASANT HILL...ANSONIA...WEBSTER...WAYNE LAKES...RUSSIA...
GETTYSBURG...PALESTINE...UNION CORNERS...SHARPS CROSSING...POLO...
DARKE COUNTY AIRPORT...PIKEVILLE AND SHARPEYE.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4023 8480 4027 8424 4001 8425 4002 8474
4014 8481
TIME...MOT...LOC 0224Z 269DEG 23KT 4014 8460Special weather statement, Jul 13, 9:41 PM EST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1041 PM EDT MON JUL 13 2015
OHZ043-044-051>053-140315-
SHELBY OH-MIAMI OH-LOGAN OH-CLARK OH-CHAMPAIGN OH-
1041 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN SHELBY...NORTHERN
MIAMI...SOUTHWESTERN LOGAN...NORTHWESTERN CLARK AND WESTERN CHAMPAIGN
COUNTIES UNTIL 1115 PM EDT...
AT 1041 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PIQUA...
MOVING EAST AT 45 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
TROY...SIDNEY...PIQUA...COVINGTON...ST. PARIS...PLEASANT HILL...
HARDIN...QUINCY...CHRISTIANSBURG...FLETCHER...CASSTOWN...
LOCKINGTON...PLATTSVILLE...CARYSVILLE...HOUSTON...FARRINGTON...
POLO...KISER LAKE STATE PARK...NEWBERN AND DIALTON.
DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4002 8435 4028 8436 4033 8393 4001 8391
TIME...MOT...LOC 0241Z 263DEG 38KT 4020 8418
Special weather statement, Jul 13, 9:46 PM EST, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1046 PM EDT MON JUL 13 2015
OHZ034-140315-
MERCER OH-
1046 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT MERCER COUNTY UNTIL 1115 PM
EDT...
AT 1046 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 7 MILES EAST
OF GENEVA...MOVING SOUTHEAST AT 15 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 30 MPH...
PEA SIZE HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
CELINA...COLDWATER...ST. HENRY...FORT RECOVERY...WABASH AND
CHATTANOOGA.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4060 8451 4036 8468 4044 8481 4068 8480
TIME...MOT...LOC 0246Z 295DEG 15KT 4057 8483
Special weather statement, Jul 13, 10:31 PM EST, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1131 PM EDT MON JUL 13 2015
OHZ051-052-061-140400-
MIAMI OH-MONTGOMERY OH-CHAMPAIGN OH-
1131 PM EDT MON JUL 13 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MIAMI...NORTHERN
MONTGOMERY AND WEST CENTRAL CHAMPAIGN COUNTIES UNTIL MIDNIGHT EDT...
AT 1130 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM OVER TROY...
MOVING SOUTHEAST AT 10 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
DAYTON...TROY...PIQUA...VANDALIA...TIPP CITY...PLEASANT HILL...
CHRISTIANSBURG...FLETCHER...CASSTOWN...LUDLOW FALLS...FARRINGTON...
GRAYSON...DAYTON INTERNATIONAL AIRPORT...GINGHAMSBURG AND HAVEN VIEW.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 4009 8395 4004 8401 4004 8404 4002 8404
3986 8423 4005 8438 4018 8422
TIME...MOT...LOC 0330Z 296DEG 10KT 4008 8426Event by event
6 thunderstorm wind, 4 flood, 3 flash flood, 2 hail. Local standard time, as filed.
Flash Flood, Darke
- When
- July 13, 10:32 PM EST to 11:32 PM EST
- Where
- Darke County, 1.86 mi NNW of Ansonia to 1.6 mi N of Ansonia
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 40.246, -84.638
Rushing water was reported over State Route 118 between Rossburg and Greenville.
Flash Flood, Darke
- When
- July 13, 10:40 PM EST to July 14, 12:00 AM EST
- Where
- Darke County, 1.09 mi E of Greenville Treaty Ar to 1.08 mi E of Greenville Treaty Ar
- Cause
- Heavy Rain
- Reported by
- Law Enforcement
- Coordinates
- 40.122, -84.600
Flash flooding resulted in a few water rescues on US Route 127 outside of Greenville and along Kruckenberg Road.
Hail, Montgomery
- When
- July 13, 10:49 PM EST to 10:50 PM EST
- Where
- Montgomery County, 0.69 mi N of Murlin Hgts
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.860, -84.200
Hail, Montgomery
- When
- July 13, 10:49 PM EST to 10:50 PM EST
- Where
- Montgomery County, 0.87 mi NW of Ft Mc Kinley
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.810, -84.260
Thunderstorm Wind, Montgomery
- When
- July 13, 10:58 PM EST to 10:59 PM EST
- Where
- Montgomery County, 0.87 mi NE of Oakwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.730, -84.140
Thunderstorm Wind, Montgomery
- When
- July 13, 11:01 PM EST to 11:02 PM EST
- Where
- Montgomery County, 0.87 mi NW of Oakwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Public
- Coordinates
- 39.730, -84.160
Flash Flood, Darke
- When
- July 13, 11:23 PM EST to July 14, 12:23 AM EST
- Where
- Darke County, 0.72 mi SSW of Ansonia to 0.8 mi SSW of Ansonia
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 40.211, -84.636
High water at a trailer park prevented cars from entering and exiting the parking lot.
Thunderstorm Wind, Clinton
- When
- July 13, 11:55 PM EST to July 14, 11:57 PM EST
- Where
- Clinton County, 1.74 mi ESE of New Antioch
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.390, -83.720
A couple of trees were downed on Antioch Road.
Thunderstorm Wind, Montgomery
- When
- July 13, 11:58 PM EST to 11:59 PM EST
- Where
- Montgomery County, 1.27 mi WSW of Oakwood
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 39.710, -84.170
A large tree fell into a home on Peach Orchard Avenue.
Thunderstorm Wind, Ross
- When
- July 14, 12:14 AM EST to 12:15 AM EST
- Where
- Ross County, 2.09 mi SSW of Brownsville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.241, -83.060
One tree was downed on Blain Highway near State Route 772.
Thunderstorm Wind, Hocking
- When
- July 14, 12:22 AM EST to 12:23 AM EST
- Where
- Hocking County, 2.28 mi NE of South Bloomingville
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 39.440, -82.566
Flood, Miami
- When
- July 14, 5:00 AM EST to 9:00 AM EST
- Where
- Miami County, 0.8 mi N of Sugar Grove to 0.66 mi N of Sugar Grove
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 40.092, -84.352
North Owens Road was closed due to high water.
Flood, Miami
- When
- July 14, 7:30 AM EST to 9:30 AM EST
- Where
- Miami County, 0.87 mi NW of Covington to 0.97 mi NNW of Covington
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 40.130, -84.360
Covington-Bradford Road was closed due to high water.
Flood, Darke
- When
- July 14, 7:30 AM EST to 9:30 AM EST
- Where
- Darke County, 1.95 mi ENE of Hill Grove to 1.93 mi SSW of Elroy
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 40.192, -84.737
Portions of Beamsville-Union City Road were closed due to high water.
Flood, Darke
- When
- July 14, 8:00 AM EST to 10:00 AM EST
- Where
- Darke County, 1.73 mi WSW of Woodington to 1.87 mi SW of Woodington
- Cause
- Heavy Rain
- Reported by
- County Official
- Coordinates
- 40.167, -84.698
Cox road was closed between Coletown-Lightsville Road and State Route 49 due to high water.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Kentucky, July 13, 20154 deaths · 15 injured · $3.7 million · 60 kt wind · 61 events
- Tornadoes and Hail in Kansas, July 13 to 14, 2015$285,000 · EF3 · 20 events
- Heat in Oklahoma, July 13 to 21, 201534 injured · 1 event
- Flash Flooding and Flood in Indiana, July 13 to 14, 20151 death · $210,000 · 1 in hail · 24 events
- Tornadoes and Flash Flooding in Kentucky, July 13 to 17, 2015$545,000 · EF1 · 110 events
- Flash Flood in New Mexico, July 13, 20151 death · $15,000 · 1 event
- Heat in Illinois, July 13, 20151 death · 1 event
- Heat in Texas, July 13, 20151 death · 1 event
- Hail and Damaging Winds in Georgia, July 13 to 15, 20151 injured · $698,000 · 1 in hail · 38 events
- Flash Flooding and Hail in Wisconsin, July 13, 2015$1.3 million · 1 in hail · 29 events
- Flash Flooding and Flooding in Virginia, July 13 to 14, 2015$2.2 million · 18 events
- Tornadoes and Flash Flooding in Indiana, July 13 to 14, 2015$199,000 · EF1 · 38 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 590138, 590140, 590141, 590142, 590143, 590145, 590146, 590150, 590144, 590152, 591463, 591489, 592105, 592110, 592117.